Posted by Ike (126.96.36.199) on May 07, 2001 at 10:10:02:
In Reply to: for those that remember the topic 'CH w/o pain... posted by Riccardo on May 07, 2001 at 09:49:56:
Just after being put on Verapamill and Topomax(sp), I noticed while shaving one day, that my eye lid was droopy and watery, my nose was stuffy but I didn't have the pain. I went back to the Neuro and ask him if it could be possible that I was having a headache but the meds may be blocking the pain? After all, Verap is a calcium channel "blocker", isn't it? At first he say no, absolutely not. After a couple of min. thought, he then said, "You know, I'm not really sure. We don't know why or how these medications work on cluster headaches, so I guess it could happen that way."
This has happened to me many times since starting the above mentioned meds, especially since the shroom treatment I did in early April. I have wondered if anyone else has experienced this, and now you have confirmed it for me. Has anybody else ever mentioned this on the MB?
Post a Followup